# SDR AALA202110068525

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,626 hours, 15,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L DOOR ASSIST LOW PRESSURE. REMOVED AND REPLACED SEALS AND DIAPHRAGM FOR THE PERCUSSION MECHANISM ON THE EMERGENCY OPERATION CYLINDER OF 4L DOOR PER AMM 52-10-00-610-001-A.
